# SDR 02FDEA00315

- Difficulty date: May 7, 2002
- Submitted: May 11, 2002
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI ELEVATOR FEEL DIFFERENTIAL LIGHT CAME ON.  LOW PRESS LIGHT C/B ON.  HYD A & B FILTERS CHECK GOOD.  PITOT TUBES ON TAIL WERE CLEAN.  SPLICED IN NEW SECTION OF WIRE PER SMP, OPS CHECK NORMAL.
